# SDR IPXA2022082485569

- Difficulty date: August 9, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: AEA055319
- Condition: Cracked
- Location: Lh Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH LOWER AFT FUSELAGE WTB FAIRING SUPPORT ANGLE CRACK AT STA.1441 LON 32R.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT ANGLE IAW SRM 51-33-01 AND 51-31-01 (MINOR).
